# SDR DALA2025072205510

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 82,110 hours, 10,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312,  EMERGENCY PATH LIGHTS SEAT 8A,9A RED LIGHT FWD OF 2L & WHITE & RED LIGHTS ON HALLWAY WALL AFT OF 2L INOP.   REPAIRED CONNECTOR AND RESECURED PER A330 ESPM 20-44 AND PERFORMED SUCCESSFUL CHECK PER A330 AMM 33-50. NO FAULTS OPS CHECK GOOD. (7277526)
